| Model Number |
MMT-723NAL |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer's wife reported via phone call that the insulin pump had comprised force sensor system alarm.The customer¿s blood glucose level was 142 mg/dl at the time of the incident.Customer stated that insulin pump was not able to complete rewind.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Insulin pump passed the displacement test.Device received a33 alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform the prime test, excessive no delivery test and occlusion test due to a33 alarm.